# SDR FK8R201112110006

- Difficulty date: December 11, 2011
- Submitted: December 20, 2011
- Operation: General aviation
- Filed by: Freeway Airport Inc, repair station FK8R141Q
- Aircraft: N53571
- Make and model: Cessna 172P
- Aircraft serial: 17274781
- Engine: Lyc O320D2J
- Engine time: 6,840 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL65102
- Condition: Inflt Separation
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: B, A

## Discrepancy

PARTIAL POWER LOSS AND VIOLENT VIBRATION REPORTED BY PILOT DURING CLIMB, EMERGENCY LANDING WAS PERFORMED.  COMPLETED VISUAL INSP OF ENGINE, FOUND NR 3 CYLINDER HEAD SEPARATED FROM CYLINDER BARREL.  CYLINDER WAS O/H 87.4 HOURS BEFORE THE SEPARATION.  THIS IS THE CYLINDER ASSY PN AEL65102.
